Geometric Seifert 4-manifolds with hyperbolic bases

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
11 Downloads (Pure)

Abstract

It is shown that Seifert 4-manifolds with hyperbolic bases are geometric in the sense of Thurston if and only if the monodromies are periodic. This result will be used to prove virtually geometric Seifert 4-manifolds with hyperbolic bases are geometric and thus give a classification of such manifolds in terms of finite covers.
Original languageEnglish
Pages (from-to)17-49
Number of pages33
JournalJournal of the Mathematical Society of Japan
Volume60
Issue number1
DOIs
Publication statusPublished - Jan 2008

Fingerprint

Dive into the research topics of 'Geometric Seifert 4-manifolds with hyperbolic bases'. Together they form a unique fingerprint.

Cite this